Pseudo Almost Periodic Solutions for MAMs with an Oscillating Coefficient and Distributed Delays
- 32 Downloads
This paper concerns with the pseudo almost periodic solutions for a multidirectional associative memory neural network with an oscillating coefficient and distributed delays. By applying contraction mapping fixed point theorem and differential inequality techniques, we establish some sufficient conditions for the existence and exponential stability of pseudo almost periodic solutions for the model considered in this work, which complement with all results in Zhou et al. (Math Comput Simul 107:52–60, 2015). Moreover, an example and its numerical simulation are given to support the theoretical results.
KeywordsMultidirectional associative memory neural network Pseudo almost periodic solution Exponential stability Distributed delay
Mathematics Subject Classification34C25 34K13 34K25
The author would like to express his sincere appreciation to the editor and reviewers for their helpful comments in improving the presentation and quality of the paper. This work was supported by the Natural Scientific Research Fund of Hunan Province of China (Grant Nos. 2018JJ2194, 2018JJ2372), and a key project supported by Scientific Research Fund of Hunan Provincial Education Department (15A038).
- 4.Hagiwara QM (1990) Multidirectional associative. In: Proceedings of international joint conference on neural networks, vol 1, Washington, DC, pp 3–6Google Scholar
- 5.Chen S, Gao H (1998) Multivalued exponential multidirectional associative memory. J Softw 9:397–400 (in Chinese) Google Scholar
- 6.Hattori M, Hagiwara M, Nakagawa M (1992) Improved multidirectional associative memories for training sets including common terms. In: Proceedings of international joint conference on neural networks, vol 2, Baltimore, pp 172–177Google Scholar